EconPapers    
Economics at your fingertips  
 

Existence and uniqueness of analytic solutions of the Shabat equation

Eugenia N. Petropoulou

Abstract and Applied Analysis, 2005, vol. 2005, 1-8

Abstract:

Sufficient conditions are given so that the initial value problem for the Shabat equation has a unique analytic solution, which, together with its first derivative, converges absolutely for z ∈ ℂ : | z | < T , T > 0 . Moreover, a bound of this solution is given. The sufficient conditions involve only the initial condition, the parameters of the equation, and T . Furthermore, from these conditions, one can obtain an upper bound for T . Our results are in consistence with some recently found results.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/284895.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/284895.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:284895

DOI: 10.1155/AAA.2005.855

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:284895